Optimality of the replicating strategy for American options

Tom 26 / 1999

Marek Kociński Applicationes Mathematicae 26 (1999), 93-105 DOI: 10.4064/am-26-1-93-105

Streszczenie

The aim of this paper is to study the problem of optimality of replicating strategies associated with pricing of American contingent claims in the Cox-Ross-Rubinstein model with proportional transaction costs. We show that a replication of the option is always possible. We give sufficient conditions for the existence of a replicating strategy which is optimal, and also show an example of an optimal replicating strategy that is not optimal in the global sense.

Autorzy

  • Marek Kociński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek